# SDR 95UAL900171

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7298U
- Make and model: Boeing 727222
- Aircraft serial: 21893
- Engine: Pwa JT8D15
- System (JASC): 2700 · Flight Control System
- Part: Controls
- Condition: Out Of Trim
- Location: Rudder/Aileron
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNPLANNED STOP IN DEN, ABNORMAL TRIM INDICATIONS DURING CLIMBOUT AND CRUISE, WITH INCREASING AIRSPEED .82M  FL 310 UP TO 3 UNITS OF RUDDER AND 0 UNITS OF AILERON, OR 3 UNITS OF AILERON AND 0 UNITS OF RUDDER.  CHECKED FUEL LOAD UPON ARRIVAL AT DENVER, FUEL IMBALANCE OF 4,500 LBS BETWEEN TANKS 1 AND 3, MM 27-00-25 ATTRIBUTES FUEL IMBALANCE AS SOURCE OF OUT OF TRIM.
